# SDR 371PA0015

- Difficulty date: January 18, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,130 hours, 25,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#1 captain's window cracked climbing through 17000 feet.  Removed and replaced #1 captain'swindow per MM 56-11-11
